# SDR ASAA2018082025817

- Difficulty date: August 16, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 43,736 hours, 13,399 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60753
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR DOES NOT CLOSE PROPERLY WITHOUT ASSISTANCE.  AIRCRAFT GROUNDED.  REMOVED AND REPLACED THE R1 DOOR GUIDE ARM AND ADJUSTED TO WITHIN LIMITS IAW AMM 52-41-21-400-801.
